Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2014 | Zeitschriftenaufsatz | PUB-ID: 2700635
Competitive outcomes and the inner core of NTU market games
Brangewitz S, Gamp J-P (2014)
Economic Theory 57(3): 529-554.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | PUB-ID: 2682885
The best choice problem under ambiguity
Chudjakow T, Riedel F (2013)
Economic Theory 54(1): 77-97.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | PUB-ID: 1590798
Monotonicity and Nash implementation in matching markets with contracts
Haake C-J, Klaus B (2009)
ECONOMIC THEORY 41(3): 393-410.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | PUB-ID: 1593761
The effect of better information on income inequality
Eckwert B, Zilcha I (2007)
ECONOMIC THEORY 32(2): 287-307.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | PUB-ID: 1944886
Immediate Demand Reduction in Simultaneous Ascending Bid Auctions: A Uniqueness Result
Riedel F, Wolfstetter E (2006)
Economic Theory 29(3): 721-726.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | PUB-ID: 1607477 PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | PUB-ID: 1608012
Economic implications of better information in a dynamic framework
Eckwert B, Zilcha I (2004)
ECONOMIC THEORY 24(3): 561-581.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | PUB-ID: 1612872
Incomplete risk sharing arrangements and the value of information
Eckwert B, Zilcha I (2003)
ECONOMIC THEORY 21(1): 43-58.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | PUB-ID: 1612875
On the dynamics of an endogenous growth model with learning by doing
Greiner A (2003)
ECONOMIC THEORY 21(1): 205-214.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | PUB-ID: 2637695
Complex Solutions of Nonconcave Dynamic Optimization Models
Dawid H, Kopel M, Feichtinger G (1997)
Economic Theory 9(3): 427-439.
PUB | DOI
 
1995 | Zeitschriftenaufsatz | PUB-ID: 1640546
CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS
NEUEFEIND W, Trockel W (1995)
ECONOMIC THEORY 6(2): 351-356.
PUB | DOI | WoS
 
1992 | Zeitschriftenaufsatz | PUB-ID: 1776693
An alternative proof for the linear utility representation theorem
Trockel W (1992)
Economic Theory 2(2): 298-302.
PUB | PDF | DOI
 

Filter und Suchbegriffe

eissn=1432-0479

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung